MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH OTHER; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH OTHER; CATHETER, UROLOGICAL
Model Number 501021
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092 , manufacturing site: 3005778470.
 
Event or Problem Description
End user reports she "found either a hair or a small thread in the packaging of a catheter".There was no harm reported.No further information obtained.No photo available.
 
Additional Manufacturer Narrative
This complaint has been evaluated as type 2 investigation case.No photo or sample was provided to this complaint.A batch record review was conducted resulting in the following: urinary catheter gentlecath ic fem ch12x165mm(1x100pk)us in question was manufactured under sap material id 1706978 and manufacturing lot#0m01269 in center c2 on packaging machine p010 in amount 86400 pieces in december 2020.The catheters used in lot#0m01269 were manufactured under lot#0m01255 (in december 2020 on machine a115).Review of the dhr showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.The process parameters were adjusted within the validated window.No nonconformity has been registered during the manufacturing process of the affected lot and of the mentioned issue.No similar complaint was received on this lot.Also, no nonconformity has been registered during the sterilization process.All employees were trained to g805011 ver.18.0 regulation for classified rooms to minimize contamination.According to point 7.1.2.3 every person must put on the hair-net, making sure that all hair and earrings (small, screw) are tucked inside before entering to the production center.According to point 7.1.2.4 everyone with a beard or mustache must put in a mask, even if they are short (brintles).All beard must be covered and mask has to be changed every leaving of classified rooms.Also, all employees are retrained to this standard operating procedure every year.No similar complaint was received for sterile catheters in 2020.Based on investigation, the issue is considered as isolated.This issue will be monitored through crb and the post market product monitoring review process, sop-000741.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH OTHER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20199989
Report Number3005778470-2024-00919
Device Sequence Number12673357
Product Code KOD
UDI-Device Identifier00768455145584
UDI-Public00768455145584
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K172924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2025
Device Model Number501021
Device Lot Number0M01269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale